# SDR DALA2014082804832

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 39,689 hours, 20,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN SEAT TRACKS AT BS 727B LBL 24.75, RBL 27.75, LBL 45.5, RBL 45.5 HAS CRACK DAMAGE.  MAINTENANCE REPAIRED SEAT TRACKS IAW ERA 528495-14AD, REV ORIG.
